American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jyotishman Bhowmick. Quantum isometry group of the $n$-tori. Proc. Amer. Math. Soc. 137 (2009) 3155-3161. MR 2506475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. J. Murphy and L. Tuset. Aspects of compact quantum group theory. Proc. Amer. Math. Soc. 132 (2004) 3055-3067. MR 2063127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Albert Jeu-Liang Sheu. The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001) 3307-3311. MR 1845007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia